American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[2] L. Zajícek. On differentiability properties of typical continuous functions and Haar null sets. Proc. Amer. Math. Soc. 134 (2006) 1143-1151. MR 2196050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jeong Hyun Lee. The linear space of generalized Brownian motions with applications. Proc. Amer. Math. Soc. 133 (2005) 2147-2155. MR 2137882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Kolár. Porous sets that are Haar null, and nowhere approximately differentiable functions. Proc. Amer. Math. Soc. 129 (2001) 1403-1408. MR 1814166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maxwell B. Stinchcombe. The gap between probability and prevalence: Loneliness in vector spaces. Proc. Amer. Math. Soc. 129 (2001) 451-457. MR 1694881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chull Park and David Skoug. Multiple path-valued conditional Yeh-Wiener integrals. Proc. Amer. Math. Soc. 124 (1996) 2029-2039. MR 1342039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian Jefferies. An operator bound related to Feynman-Kac formulae . Proc. Amer. Math. Soc. 122 (1994) 1191-1202. MR 1212283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian R. Hunt. The prevalence of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 122 (1994) 711-717. MR 1260170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chull Park and David Skoug. An operator-valued Yeh-Wiener integral and a Kac-Feynman Wiener integral equation . Proc. Amer. Math. Soc. 120 (1994) 929-942. MR 1213867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. De Santis, A. Gandolfi, A. Germani and P. Tardelli. Polynomial approximation for a class of physical random variables . Proc. Amer. Math. Soc. 120 (1994) 261-266. MR 1164142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chull Park and David Skoug. Linear transformations of Wiener integrals . Proc. Amer. Math. Soc. 116 (1992) 445-456. MR 1107274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chull Park and David Skoug. Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation . Proc. Amer. Math. Soc. 115 (1992) 479-487. MR 1104401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dong Myung Chung and Hong Taek Hwang. Cylinder functions in the Fresnel class of functions on abstract Wiener spaces . Proc. Amer. Math. Soc. 115 (1992) 381-388. MR 1097340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Baker. ``Lebesgue measure'' on ${\bf R}\sp \infty$ . Proc. Amer. Math. Soc. 113 (1991) 1023-1029. MR 1062827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dong Myung Chung. Conditional analytic Feynman integrals on abstract Wiener spaces . Proc. Amer. Math. Soc. 112 (1991) 479-488. MR 1060719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] António de Bivar-Weinholtz and Michel L. Lapidus. Product formula for resolvents of normal operators and the modified Feynman integral . Proc. Amer. Math. Soc. 110 (1990) 449-460. MR 1013964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. Simon. Some dual statements concerning Wiener measure and Baire category . Proc. Amer. Math. Soc. 106 (1989) 455-463. MR 961409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chull Park and David Skoug. Conditional Yeh-Wiener integrals with vector-valued conditioning functions . Proc. Amer. Math. Soc. 105 (1989) 450-461. MR 960650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. S. Chang and K. S. Ryu. A generalized converse measurability theorem . Proc. Amer. Math. Soc. 104 (1988) 835-839. MR 935104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Doug Pickrell. On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds . Proc. Amer. Math. Soc. 100 (1987) 111-116. MR 883411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. S. Chang, G. W. Johnson and D. L. Skoug. Functions in the Fresnel class . Proc. Amer. Math. Soc. 100 (1987) 309-318. MR 884471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gilles Pisier. Quotients of Banach spaces of cotype $q$ . Proc. Amer. Math. Soc. 85 (1982) 32-36. MR 647892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chii Ruey Hwang. A generalization of Laplace's method . Proc. Amer. Math. Soc. 82 (1981) 446-451. MR 612737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1